# SDR ASAA1057313

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,891 hours, 3,824 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902020
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU TAIL PIPE OVERHEAT DETECTOR FAULT.  REMOVED AND REPLACED APU TAIL CONE FIRE DETECTOR REF MM 26 15 01.  OP CHECK NORMAL REF MM 26 15 00.
